I was wanting to see if anyone else has had a similar experience to Xyrem. I am so fustrated becasue the first few days on Xyrem I felt great and more awake. I started Xyrem on a Thursday April 4, 2013 for Narcolepsy with Cataplexy. The fist night I took my first dose at 9pm and set my alarm for 1am but woke up at around 12am and since it had been at least 2.5 hours I turned off my alarm and took my second dose. I woke up at 4am and could not go back to sleep. The next night Friday night I took my first first dose at 9pm and then again at 12:30 am and didn't wake up until 6:30am. I felt great the entire day. Same thing on Saturday but all day Sunday I did feel kind of looy and dizzy and had a headache. I had a huge professioal exam on Monday so I spent the entire weekend cramping for it. Also on Thursday, Friday, Saturday, and Sunday I drank two cups of coffee in the morning, and continue to take my provigil (200mg am and 200mg at 2pm). Also I had a constant dry mouth from the first day of taking xyrem so I had been drinking nothing but water and lots of it. On Monday is when things started getting bad. My night time dosage times and wake up times stayed to same. I had anxiety about my big test. I drank a cup of coffee and took my am provigil dose. I had anxiety, was dizzy, felt kinda jittery, my let ear was hurting on the inside, the left side of my neck and left shoulder hurt, my neck felt really stiff but I wote the neck and should pain off to having slept in a wrong position and being on Xyrem I slept so hard my body didn't wake me up to move. I was running around the house that morning getting the kids dress and fed and ready for school and I got so dizzy and felt like I was over excerting myself I got light headed and collapsed in my living room. I just had to stay there and calm myself down and breath. After it passed I was able to get up and continue on. When I was driving to take my text I felt like my whole equlibrium was off. The stopping and going and the cars getting closer and futher away was making me so dizzy. I had extreme anxiety the whole day and like I was over stimulated so I did not take my 2pm dose of provigil and my test started at 1 pm. I felt off my entire test but I passed with flying colors so that was good. Because I felt over stimulated on Monday, Monday night I took my Xyrem as usual and on Tuesday moring I decided to not take my provigil to see if that would make a difference. I still had my coffee. I was still jittery, dizzy, had a head, still had my ear ache, and the left neck and shoulder pain. and the stiff neck feeling. The Xyrem nurse happened to call me on Tuesday to check in with me and I told her and then the pharmasist about what I had been experiencing. They said to talk to my doctor about the anxiety feeling but that all my side effects were normal except for the axiety. They were also concerned about me collapsing in my living room and wanted me to talk to my doctor about that too. So on Tuesday night I decided not to take my Xyrem. On Wednesday moring I had to drive to a town 30 mins away to pick up something for my husband. On the way I got sleepy so I took my provigil. On the way back I started to get really jitter and my hands started to shake. I started kind of freaking out so then I got really bad anxiety. By the time I made it to work which is also where my husband was. I called him to come get me from the parking lot. He took me inside to lay down. I could feel vibration through out my entire body in every muscle. My face was even vibrating and I could feel muscles in my back twitching. My hands and arms were shaking uncontrollably and I was so cold. I hadn't taken the Xyrem the night before. My husband was upset with me. He was already on the fence about me taking Xyrem. He was saying that all these medications that cause ups and downs that I was taking was not normal and I need to stop. I was so freaked out I agreed. My husband is a surgeon btw, but nothing to do with neurology or sleep medicine. I haven't taken the Xyrem since I have been waiting to restart my provigil. I want all of the Xyrem out of my system before I start taking the Provigil again. I can't find anything on the internet about the side effects that I experienced. So I dedcided to post to see if anyone had any thoughts or similar experiences. The first few days on Xyrem I felt more alive that I ever have so I am so fustrated. I called my doctors office and spoke with his nurse and she relayed it to the doctor. The nurse called me back and said the doctor said to stop taking the Xyrem. I wish I could have spoken directly with the doctor but I guess I will have to talk to him at me next appointment. I have questions like maybe what I experienced was a drug interaction between Xyrem and Provigil and maybe I should stop the Provigil instead of the Xyrem. Maybe the two together is to much for my little body. I am a 27 yr old female 5'5 and only weight 104lbs. What do you think?